# SDR TWAA9788001

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Strip
- Condition: Wet
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 254 - EMERGENCY EXIT ROW LIGHT WILL NOT COME ON IN FIRST CLASS.  DRIED FEEDER STRIP BETWEEN GALLEY AND FC.  NO PART MALFUNCTION, JUST MOISTURE.  OPERATIONAL CHECK NORMAL, OP-16 2-16-97 MCI.  (M)
